Alert archive / North Carolina / River Flood Warnings in 2014
River Flood Warning 24, NWS Raleigh, NC
NWS Raleigh, NC issued this river flood warning at Sep 11, 2014, 5:27 AM EDT for Edgecombe County, Halifax County, Nash County, North Carolina. It took effect at Sep 11, 2014, 2:00 PM EDT. It was in force for 53 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 11, 2014, 5:27 AM EDT (09:27 UTC)
- In effect from
- Sep 11, 2014, 2:00 PM EDT
- Expired
- Sep 13, 2014, 6:43 PM EDT
- In force
- 53 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Edgecombe County, NC, Halifax County, NC, Nash County, NC
The radar
The Raleigh/Durham radar (KRAX), 88 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fishing Creek near Enfield (EFDN7).
- Action stage
- 15 ft
- Minor stage
- 16 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02083000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
043
WGUS42 KRAH 110927
FLWRAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
527 AM EDT THU SEP 11 2014
...THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN NORTH CAROLINA...
FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC065-083-127-112127-
/O.NEW.KRAH.FL.W.0024.140911T2159Z-140913T1500Z/
/EFDN7.1.ER.140911T2159Z.140912T1200Z.140913T0300Z.NO/
527 AM EDT THU SEP 11 2014
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLOOD WARNING FOR
THE FISHING CREEK AT ENFIELD.
* FROM THIS AFTERNOON TO SATURDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 5:15 AM THURSDAY THE STAGE WAS 15.5 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 16.4 FEET BY TOMORROW MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE EVENING.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
FISHING CREEK
ENFIELD 16 15.5 THU 05 AM 16.4 15.5 8.3 7.2
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
ENFIELD: 74.26
&&
LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
3610 7767 3611 7783
$$9 follow-up statements
261
WGUS82 KRAH 111418
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1018 AM EDT THU SEP 11 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC065-083-127-120218-
/O.EXT.KRAH.FL.W.0024.140911T1800Z-140914T0300Z/
/EFDN7.1.ER.140911T1800Z.140912T1800Z.140913T1500Z.NO/
1018 AM EDT THU SEP 11 2014
THE FLOOD WARNING CONTINUES FOR
THE FISHING CREEK AT ENFIELD.
* FROM THIS AFTERNOON TO SATURDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10:00 AM THURSDAY THE STAGE WAS 16.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 16.6 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
FISHING CREEK
ENFIELD 16 16.0 THU 10 AM 16.5 16.1 10.2 8.1 6.8
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
ENFIELD: 74.26
&&
LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
3610 7767 3611 7783
$$
ELLIS458
WGUS82 KRAH 112013
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
413 PM EDT THU SEP 11 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC065-083-127-120813-
/O.EXT.KRAH.FL.W.0024.000000T0000Z-140914T1400Z/
/EFDN7.1.ER.140911T1415Z.140912T1200Z.140914T0200Z.NO/
413 PM EDT THU SEP 11 2014
THE FLOOD WARNING CONTINUES FOR
THE FISHING CREEK AT ENFIELD.
* AT 4:00 PM THURSDAY THE STAGE WAS 16.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.1 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY
BEFORE MIDNIGHT.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
FISHING CREEK
ENFIELD 16 16.7 THU 04 PM 17.1 16.7 14.2 11.2 9.4
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
ENFIELD: 74.26
&&
LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
3610 7767 3611 7783
$$879
WGUS82 KRAH 120108
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
908 PM EDT THU SEP 11 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC065-083-127-121308-
/O.EXT.KRAH.FL.W.0024.000000T0000Z-140914T0032Z/
/EFDN7.1.ER.140911T1415Z.140912T0600Z.140913T1232Z.NO/
908 PM EDT THU SEP 11 2014
THE FLOOD WARNING CONTINUES FOR
THE FISHING CREEK AT ENFIELD.
* AT 9:00 PM THURSDAY THE STAGE WAS 17.2 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.7 FEET BY
AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE
SATURDAY MORNING.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
FISHING CREEK
ENFIELD 16 17.2 THU 09 PM 17.7 16.3 8.2 8.0 7.9
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
ENFIELD: 74.26
&&
LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
3610 7767 3611 7783
$$361
WGUS82 KRAH 120905
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
505 AM EDT FRI SEP 12 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA..
FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC065-083-127-122105-
/O.CON.KRAH.FL.W.0024.000000T0000Z-140914T0032Z/
/EFDN7.1.ER.140911T1415Z.140912T0900Z.140913T1232Z.NO/
505 AM EDT FRI SEP 12 2014
THE FLOOD WARNING CONTINUES FOR
THE FISHING CREEK AT ENFIELD.
* AT 5:00 AM FRIDAY THE STAGE WAS 17.8 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW MORNING.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
FISHING CREEK
ENFIELD 16 17.8 FRI 05 AM 17.7 16.3 8.2 8.0 7.9
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
ENFIELD: 74.26
&&
LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
3610 7767 3611 7783
$$332
WGUS82 KRAH 121448
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1048 AM EDT FRI SEP 12 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN NORTH
CAROLINA...
FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ALLOW CHILDREN TO PLAY ALONG THE BANKS OF
FISHING CREEK WHILE A FLOOD WARNING IS IN EFFECT. THE CURRENT WILL
BE SWIFTER THAN NORMAL AND THE BANKS WILL BE SLIPPERY.
&&
NCC065-083-127-130248-
/O.EXT.KRAH.FL.W.0024.000000T0000Z-140914T1424Z/
/EFDN7.1.ER.140911T1415Z.140912T1800Z.140914T0224Z.NO/
1048 AM EDT FRI SEP 12 2014
THE FLOOD WARNING CONTINUES FOR
THE FISHING CREEK AT ENFIELD.
* AT 10:30 AM FRIDAY THE STAGE WAS 17.9 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEAR 17.9 FEET THROUGH THIS
AFTERNOON...THEN FALL BELOW FLOOD STAGE TOMORROW EVENING.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
FISHING CREEK
ENFIELD 16 17.9 FRI 10 AM 17.3 15.4 13.7 11.2 8.2
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
ENFIELD: 74.26
&&
LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
3610 7767 3611 7783
$$960
WGUS82 KRAH 130114
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
914 PM EDT FRI SEP 12 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC065-083-127-131314-
/O.EXT.KRAH.FL.W.0024.000000T0000Z-140914T0524Z/
/EFDN7.1.ER.140911T1415Z.140912T1600Z.140913T1724Z.NO/
914 PM EDT FRI SEP 12 2014
THE FLOOD WARNING CONTINUES FOR THE FISHING CREEK AT ENFIELD.
* AT 9:00 PM FRIDAY THE STAGE WAS 17.6 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW
EARLY AFTERNOON.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
FISHING CREEK
ENFIELD 16 17.6 FRI 09 PM 15.0 13.8 11.2 8.3
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
ENFIELD: 74.26
&&
LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
3610 7767 3611 7783
$$660
WGUS82 KRAH 130814
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
413 AM EDT SAT SEP 13 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH
COUNTIES...
NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. REMAIN AWAY FROM ANY WATER RUNNING HIGH AND
FLOWING FAST.
&&
NCC065-083-127-132013-
/O.CON.KRAH.FL.W.0024.000000T0000Z-140914T0524Z/
/EFDN7.1.ER.140911T1415Z.140912T1600Z.140913T1724Z.NO/
413 AM EDT SAT SEP 13 2014
THE FLOOD WARNING CONTINUES FOR
THE FISHING CREEK AT ENFIELD.
* AT 4:00 AM SATURDAY THE STAGE WAS 17.2 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING WAS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE WED
FISHING CREEK
ENFIELD 16 17.2 SAT 04 AM 15.0 13.8 11.2 8.3
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
ENFIELD: 74.26
&&
LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
3610 7767 3611 7783
$$
NCC191-132012-
/O.CON.KRAH.FL.W.0025.140913T1200Z-140914T1800Z/
/GLDN7.1.ER.140913T1200Z.140914T0000Z.140914T0600Z.NO/
413 AM EDT SAT SEP 13 2014
THE FLOOD WARNING CONTINUES FOR
THE NEUSE RIVER NEAR GOLDSBORO.
* UNTIL THE WARNING IS CANCELLED.
* AT 3:15 AM SATURDAY THE STAGE WAS 17.8 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO
RISE TO NEAR 18.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 18.0 FEET...MINOR FLOOD STAGE. WATER OVERFLOWS BANKS
NEAR THE SR1915 BRIDGE AND UPSTREAM OF THE US117 BRIDGE.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE WED
NEUSE RIVER
GOLDSBORO 18 17.8 SAT 03 AM 17.5 15.4 13.8 12.4
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
GOLDSBORO: 42.95
&&
LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
3530 7797 3534 7810
$$805
WGUS82 KRAH 131325
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
925 AM EDT SAT SEP 13 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH
COUNTIES
NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC065-083-127-140125-
/O.EXT.KRAH.FL.W.0024.000000T0000Z-140914T0730Z/
/EFDN7.1.ER.140911T1415Z.140912T1600Z.140913T1930Z.NO/
925 AM EDT SAT SEP 13 2014
THE FLOOD WARNING CONTINUES FOR
THE FISHING CREEK AT ENFIELD.
* AT 9:15 AM SATURDAY THE STAGE WAS 16.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
FISHING CREEK
ENFIELD 16 16.7 SAT 09 AM 12.8 7.9 6.7 5.6 4.5
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
ENFIELD: 74.26
&&
LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
3610 7767 3611 7783
$$
NCC191-140125-
/O.EXT.KRAH.FL.W.0025.000000T0000Z-140914T2000Z/
/GLDN7.1.ER.140913T1107Z.140914T0000Z.140914T0800Z.NO/
925 AM EDT SAT SEP 13 2014
THE FLOOD WARNING CONTINUES FOR
THE NEUSE RIVER NEAR GOLDSBORO.
* AT 8:15 AM SATURDAY THE STAGE WAS 18.1 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.4 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* IMPACT...AT 18.0 FEET...MINOR FLOOD STAGE. WATER OVERFLOWS BANKS
NEAR THE SR1915 BRIDGE AND UPSTREAM OF THE US117 BRIDGE.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
NEUSE RIVER
GOLDSBORO 18 18.1 SAT 08 AM 17.6 15.4 13.5 11.6 9.7
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
GOLDSBORO: 42.95
&&
LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
3530 7797 3534 7810
$$053
WGUS82 KRAH 132243
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
643 PM EDT SAT SEP 13 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC065-083-127-132313-
/O.CAN.KRAH.FL.W.0024.000000T0000Z-140914T0730Z/
/EFDN7.1.ER.140911T1415Z.140912T1600Z.140913T1911Z.NO/
643 PM EDT SAT SEP 13 2014
THE FLOOD WARNING IS CANCELLED FOR THE FISHING CREEK AT ENFIELD.
* AT 6:30 PM SATURDAY THE STAGE WAS 15.5 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FELL BELOW FLOOD STAGE AT 3:11 PM SATURDAY.
* THE RIVER WILL CONTINUE TO FALL TO 12.8 FEET BY SUNDAY MORNING.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
FISHING CREEK
ENFIELD 16 15.5 SAT 06 PM 12.8 7.9 6.7 5.6 4.5
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
ENFIELD: 74.26
&&
LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
3610 7767 3611 7783
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Sep 11, 3:09 AM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Sep 11, 3:09 AM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 309 AM EDT THU SEP 11 2014 .SYNOPSIS...A COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST LATER TODAY...CROSSING CENTRAL NORTH CAROLINA LATE TONIGHT THROUGH FRIDAY. THE FRONT WILL THEN STALL ACROSS THE SOUTHERN PORTIONS OF THE AREA...BRINGING UNSETTLED WEATHER FOR THE REMAINDER OF THE WEEK AND INTO THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... AS OF 300 AM THURSDAY... HIGH PRESSURE WILL BE SUPPRESSED TO THE SOUTH AND EAST TODAY AS A COLD FRONT APPROACHES FROM THE WEST. MOST MODELS ARE SHOWING VERY LITTLE (IF ANY) CONVECTION DEVELOPING DURING MUCH OF THE DAYTIME HOURS AS THERE WILL BE LITTLE IN THE WAY OF ANY TRIGGERS (BESIDES DIFFERENTIAL HEATING AND A PREFRONTAL TROUGH LATE IN THE DAY). IT APPEARS THAT ANY ACTIVITY WE SEE WILL ACCOMPANY THE ACTUAL FRONT AS ENTERS THE AREA DURING THE EVENING HOURS. HOWEVER...AM ONLY EXPECTING SOME SCATTERED SHOWERS (AND MAYBE A THUNDERSTORM) GIVEN THE TIME OF DAY AND THAT THE BEST FORCING IT GOING TO BE WELL NORTH OF THE AREA. THEREFORE...WILL SHOW POPS INCREASING FROM WEST TO EAST STARTING LATE THIS AFTERNOON/EVENING AND INTO THE OVERNIGHT HOURS. GIVEN TODAY SHOULD BE A MOSTLY DRY DAY AND THAT THE LOW LEVEL FLOW WILL INCREASE FROM THE SOUTHWEST...HIGH TEMPS SHOULD BE ABLE TO CLIMB INTO THE UPPER 80S/LOWER 90S. GIVEN THE CLOUDS/PRECIP AND SLOW PROGRESSION OF THE FRONT...OVERNIGHT LOWS WILL MOSTLY BE IN THE LOWER 70S (WITH FEW UPPER 60S POSSIBLE). && .SHORT TERM /FRIDAY/... AS OF 300 AM THURSDAY... THE FRONT IS PROGGED TO BE LOCATED ACROSS THE SOUTHERN AND EASTERN PORTIONS OF NC BY 12Z FRIDAY AND THIS IS WHERE IT WILL REMAIN (NEARLY STATIONARY) THROUGHOUT THE DAY. AT THE SAME TIME...DEEP SOUTHWESTERLY FLOW WILL CONTINUE TO ADVECT DEEP MOISTURE INTO THE REGION...WITH PWAT VALUES PROGGED TO APPROACH (OR EXCEED) 2.25 INCHES. THIS WILL RESULT IN PERIODS OF RAIN (HIGHEST CHANCES ACROSS THE SOUTH AND EAST CLOSER TO THE FRONT)...WITH HEAVY DOWNPOURS POSSIBLE (GIVEN THE ABUNDANT MOISTURE). THIS COULD RESULT IN SOME MINOR FLOODING (MOSTLY URBAN...SMALL STREAM OR IN POOR DRAINAGE AREAS). GIVEN THE INCREASED CLOUDS AND PRECIP AND THE FACT THAT MOST (IF NOT ALL ) OF CENTRAL NC WILL BE ON THE BACKSIDE OF THE FRONT... HIGHS ARE EXPECTED TO RANGE FROM THE MID 70S TO LOWER 80S...WITH OVERNIGHT LOWS IN THE MID/UPPER 60S. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... AS OF 255 PM WEDNESDAY... A POTENTIALLY GRAY AND DAMP PATTERN MAY BE SHAPING UP FOR CENTRAL NC DURING MUCH OF THE LONG TERM PERIOD AS THE COLD FRONT CURRENTLY EXTENDING FROM LOWER MI SW TO CENTRAL TX MOVES SOUTH AND WILL BE LOCATED ACROSS EASTERN AND SOUTHERN PORTIONS OF NC BY 12Z FRIDAY. THE FRONT WILL MOVE LITTLE FROM FRIDAY THROUGH SATURDAY GIVEN PROLONGED SW FLOW ALOFT. MEANWHILE...MOISTURE WILL CONTINUE TO STREAM NORTHWARD IN THE AFOREMENTIONED SW FLOW...INTERACTING AND LIFTING OVER THE BOUNDARY AND SETTING THE STAGE FOR PERIODS OR POCKETS OF RAIN FRIDAY AND SATURDAY. WHILE IT WON'T BE RAINING THE ENTIRE TIME...THE ABUNDANT MOISTURE AS DEPICTED BY FORECAST PWAT VALUES BETWEEN 2 AND 2.25 INCHES ACROSS OUR AREA SUGGEST THAT ANY OF THE HEAVIER AND/OR PROLONGED DOWNPOURS MAY RESULT IN URBAN...SMALL STREAM OR POOR DRAINAGE FLOODING. BOTH THE GFS AND ECWMF DEPICT A TRAILING SHORT WAVE AND ASSOC SFC FRONT APPROACHING AND MOVING ACROSS CENTRAL NC LATE SATURDAY OR SATURDAY NIGHT. THEY SUGGEST THIS FEATURE WILL ENHANCE THE CHANCE FOR SHOWERS AND PERHAPS A FEW TSTMS DURING THIS TIME. THEN THE MAIN FORECAST CHALLENGE OCCURS FROM SUNDAY ONWARD...AS THE GFS IS MORE PROGRESSIVE AND PUSHES THE FRONT FARTHER OFF THE COAST...WITH A BREAK IN THE CLOUDS AND PRECIP ACROSS OUR AREA FROM MID-SUNDAY THROUGH MONDAY. MEANWHILE...THE ECMWF STALLS THIS BOUNDARY AS WELL OVER OUR AREA AND KEEPS THE CHANCE FOR RAIN ACROSS CENTRAL NC SUNDAY RIGHT THROUGH EARLY TUESDAY. THUS...CONFIDENCE IS LOW FOR THIS PART OF THE FORECAST. THEREAFTER...BOTH THE GFS AND ECMWF SUGGEST THAT EVENTUALLY SOME DRIER AIR WILL MOVE INTO OUR AREA DURING THE MIDDLE OF THE WEEK...BUT CONFIDENCE FOR THIS PERIOD REMAINS LOW GIVEN THE SYNOPTIC PATTERN WHICH FEATURES A BROAD TROUGH AND CYCLONIC FLOW PERSISTING ACROSS THE EASTERN HALF OF THE COUNTRY. TEMPS DURING THIS PERIOD WILL BE LARGELY DEPENDENT ON TIMING THE CLOUDS AND PRECIP. HOWEVER...WITH A PROLONG CLOUDY AND POTENTIALLY WET PERIOD EXPECTED...LOOK FOR COOLER THAN NORMAL TEMPS MUCH OF THE TIME. NORMAL TEMPS THIS TIME YEAR HAS HIGHS IN THE LOWER 80S AND LOWS IN THE LOWER 60S. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... AS OF 140 AM THURSDAY... AS TEMPS CONTINUE TO COOL WITHIN A VERY MOIST AIR MASS...LOW STRATUS/FOG IS EXPECTED TO DEVELOP/WORSEN THROUGH THE MORNING HOURS. THE WORST CONDITIONS (VSBYS 1 MILE OR LESS AND IFR/LIFR CIGS) ARE EXPECTED TO BE ACROSS THE EAST (KRDU...KFAY AND KRWI) WHERE THE GROUND IS STILL RATHER WET FROM THE HEAVY RAIN A COUPLE OF DAYS AGO. FURTHER WEST (KINT AND KGSO) MAY EXPERIENCE SIMILAR CONDITIONS ALTHOUGH CONFIDENCE IS NOT AS HIGH. HOWEVER...CURRENT SATELLITE IMAGERY SHOWS STRATUS EXPANDING EAST TOWARDS THE TRIAD SO THIS WILL BE MONITORED OVER THE NEXT COUPLE OF HOURS. THE STRATUS/FOG IS EXPECTED TO DISSIPATE BY 14Z...AS WINDS (MIXING) INCREASE AHEAD OF AN APPROACHING COLD FRONT. THE COLD FRONT WILL ENTER CENTRAL NC LATE THURSDAY NIGHT AND SLOWLY CROSS THE REGION FRIDAY. SCATTERED SHOWERS AND STORMS ARE EXPECTED ALONG THE FRONT...FIRST IN THE TRIAD (LIKELY AFTER 00Z) AND THEN SLOWLY TRANSLATING EAST. OUTLOOK...THE FRONT IS EXPECTED TO STALL NEAR OR JUST SOUTH OF THE SOUTH CAROLINA BORDER LATE FRIDAY AND REMAIN NEARLY STATIONARY THROUGH THE WEEKEND. AREAS OF LOW PRESSURE WILL DEVELOP AND TRAVEL ALONG THIS STALLED FRONT...BRINGING AREAS OF RAIN WITH EMBEDDED THUNDERSTORMS. SINCE MOST OF CENTRAL NC WILL BE ON THE COOL SIDE OF THE BOUNDARY...EXPECT AREAS OF RAIN WITH MVFR-IFR VISIBILITY AND LOW CEILINGS IN THE LOW END MVFR-IFR RANGE. THIS PERIOD OF ADVERSE AVIATION CONDITIONS IS EXPECTED TO PERSIST FROM FRIDAY THROUGH THE WEEKEND...POSSIBLY LINGERING INTO MONDAY. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...KRD NEAR TERM...KRD SHORT TERM...KRD LONG TERM...NP AVIATION...KRD/WSS
Hazardous weather outlook, Sep 11, 4:54 AM EDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 454 AM EDT THU SEP 11 2014 NCZ007>011-021>028-038>043-073>078-083>086-088-089-120900- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 454 AM EDT THU SEP 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A PERIOD OF WET WEATHER IS EXPECTED FRIDAY THROUGH THE WEEKEND...AND PERHAPS INTO EARLY NEXT WEEK. MULTIPLE ROUNDS OF RAIN DURING THIS TIME MAY RESULT IN LOCALIZED FLOODING OF SMALL STREAMS AND CREEKS AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 6:48 PM EDT | Special Weather Statement | RAH | Montgomery, Stanly | 57 min |
Nearby
River Flood Warnings in North Carolina, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.